A cry for help
There are loads of problems in my life right now, and I've taken several drug overdoses as a result. I know I need help, but don't know where to start.
Taking repeated overdoses is known as self-poisoning, which is a type of self-harming behaviour. Some people resort to it as a way of dealing with difficult emotions or situations, but it can become a destructive pattern.
Should you feel the need to overdose again, please reconsider and be aware that help is out there. If you would like to speak to someone about it, call The Bristol Crisis Centre for Women who have a national self-harm helpline on 0117 925 1119. Samaritans are also available 24 hours a day, everyday, and you can also contact them on 08457 90 90 90.
You might like to consider visiting the website of the National Self-Harm Network, an organisation providing support to people who self harm. Their website features a range of resources and also includes a message board.
It might also be worth making an appointment with your doctor (GP) , if you are not already receiving any professional support. There may be certain underlying issues surrounding your behaviour, such as anxiety or depression. There are a number of ways of treating depression and anxiety, both with and without medication. Your doctor will be able to discuss the medical and talking treatment options available, such as antidepressants or cognitive behaviour therapy.
Just voicing your feelings will help you to gain some perspective on the situation. If you feel uncomfortable talking to someone you know, you might find it easier to start by talking in confidence and without judgement to a volunteer at SANELINE on 0845 767 8000.
Question answered by SANE